# SDR YENA2021041500232

- Difficulty date: April 10, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 63,193 hours, 22,753 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Location: Apu Compt
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2459, BDL-FLL. AFTER FULL THRUST TAKE OFF DIRTY SOCKS SMELL FOR ABOUT 5 MINUTES. SMELL CLEARED UP UNTIL AFTER LANDING, ON TAXI IN SMELL RETURNED TILL ENGINE SHUTDOWN. ( APU SYSTEM ); PERFORMED INSP OF APU AREA IAW AMM 49-20-00. NO OIL OR LEAKS FOUND. PERFORMED PACK BURN PER INFO NOTICE 2017-T015F, NO ODOR OR SMELL NOTED. MDDR CLEARED MX4 UPDATED PLACARD REMOVED.
